# SDR P5CA9600599

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 960
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT UPPER FRAME ATTACH ANGLE AT STA 960 S7R APPROX .6250 INCH LONG.  REPLACED FRAME ATTACH BRACKET PER BAC SRM 51-10-10 PG 18.
